Visible to the public Stabilization of Markovian Jump Linear Systems with Log-Quantized FeedbackConflict Detection Enabled

TitleStabilization of Markovian Jump Linear Systems with Log-Quantized Feedback
Publication TypeJournal Article
Year of Publication2014
AuthorsQing Xu, Beihang University, Chun Zhang, Extreme Networks, Inc., Geir Dullerud, University of Illinois at Urbana-Champaign
JournalAmerican Society Mechanical Engineers Journal of Dynamic Systems, Measurement and Control
Volume136
Issue3
KeywordsUIUC
Abstract

This paper is concerned with mean-square stabilization of single-input Markovian jump linear systems (MJLSs) with logarithmically quantized state feedback. We introduce the concepts and provide explicit constructions of stabilizing mode-dependent logarithmic quantizers together with associated controllers, and a semi-convex way to determine the optimal (coarsest) stabilizing quantization density. An example application is presented as a special case of the developed framework, that of feedback stabilizing a linear time-invariant (LTI) system over a log-quantized erasure channel. A hardware implementation of this application on an inverted pendulum testbed is provided using a finite word-length approximation.

URLhttps://publish.illinois.edu/science-of-security-lablet/files/2014/06/Stabilization-of-Markovian-Jum...
Citation Keynode-23380

Other available formats:

Stabilization of Markovian Jump Linear Systems With Log-Quantized Feedback
AttachmentTaxonomyKindSize
Stabilization of Markovian Jump Linear Systems With Log-Quantized FeedbackPDF document1.38 MBDownloadPreview